Jump to content

"High" Sensations during WD


Wildflower0214
 Share

Recommended Posts

So, when I was on the Effexor, the last few days I was on it I felt like i had a body buzz and was on an upper and a downer at the same time. Very bizarre. It was almost like being on pain medication. I've never had that feeling aside from it being drug induced.

I'm three months into my much too fast taper "Dr directed" taper off of Effexor, and I still get these episodes where I feel a bit overstimulated, but clam, and tingly warm and fuzzies all over body. They come out of nowhere. I could have been depressed all day and then wham! Generally they only last a few hours. I'm in one now that started last night, I slept, and woke up in it this morning. Still there. The plus is, my mood is better in this state, but it's utterly bizarre.

 

Has anyone else experienced this?

2005-Zoloft bad reaction.....2006-Lexepro......2012-Upped Lexepro.......2013-Upped Lexepro......2/2014- Attempted Taper Lexepro...2/2014- Updosed Lexepro.......3/2014-Ativan.....5/2014- CT switch from Lexpro to Effexor.....

5/2014-7/2014-Tapered Ativan from 1mg to .25mg.....6/2014-Bad reaction to Effexor........7/2014- Rapid taper Effexor every other day......7/5/2014- Off Effexor.......7/2014-12/2014 - Ativan .25mg.......12/25/2014 -Taper Ativan by 4% due to paradoxical reaction .24mg...11/18/2015-Taper Ativan 1% CURRENTLY ON: .2376mg Ativan taken in 6 .0396mg doses.

Link to comment
Share on other sites

I feel like I'm on Breaking bad Walter whites blue meth all the time. The only time I get relief is when I unfortunately take my xanax n trazadone. It sucks. I can take more xanax but I hate taking them during the day. I feel like a methhead!

Was on antidepressants on and off from 2000-2007 dx with MDD n anxiety.

2009- had like a physical breakdown. Was exhausted n not functioning properly. Still have depression n had become suicidal. Shrink dx bipolar while I never had a single manic episode. I got at least 8-9 hours of sleep every night. I required that to function since a child. I was admitted to the psych ward immediately. Was then put on a cocktail.

Lithium, lamotrigine, wellbutrin, prozac, depakote, Xanax, trazadone and ritalin.

Went through over 50 shock treatments n put on Invega in addition

Spring 2014, made the decision to try to get off some meds.

11 weeks ago I qt quit invega

10/6 reinstated 150 mg of Wellbutrin

I currently take 40 mg of prozac, 300 mg of lamotrigine, 1 mg of Xanax, 150 mg of trazadone

I am down from three medications. The forementioned others that I was initially put on I stopped prior to 2014.

I am hoping to be med free one day. I do not have any intention of stopping the current ones right now. I'm going to give my body a little more time to adjust.

Progress not perfection!!

Link to comment
Share on other sites

It's bizzare. I had this feeling while on Effexor, and it just shows up now whenever.

2005-Zoloft bad reaction.....2006-Lexepro......2012-Upped Lexepro.......2013-Upped Lexepro......2/2014- Attempted Taper Lexepro...2/2014- Updosed Lexepro.......3/2014-Ativan.....5/2014- CT switch from Lexpro to Effexor.....

5/2014-7/2014-Tapered Ativan from 1mg to .25mg.....6/2014-Bad reaction to Effexor........7/2014- Rapid taper Effexor every other day......7/5/2014- Off Effexor.......7/2014-12/2014 - Ativan .25mg.......12/25/2014 -Taper Ativan by 4% due to paradoxical reaction .24mg...11/18/2015-Taper Ativan 1% CURRENTLY ON: .2376mg Ativan taken in 6 .0396mg doses.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy